IEEE - Institute of Electrical and Electronics Engineers, Inc. - Parametric Classification of Bingham Distributions Based on Grassmann Manifolds

Author(s): Muhammad Ali ; Junbin Gao ; Michael Antolovich
Sponsor(s): IEEE Signal Processing Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 2019
Volume: 28
Page(s): 5,771 - 5,784
ISSN (Electronic): 1941-0042
ISSN (Paper): 1057-7149
DOI: 10.1109/TIP.2019.2922100
Regular:

In this paper, we present a novel Bayesian classification framework of the matrix variate Bingham distributions with the inclusion of its normalizing constant and develop a consistent general... View More

Advertisement